I am looking for info on people with T that have taken anti- depressants and feel like the T was possibly caused by the meds. after alot of research I have found that Zoloft cuases T but does not state it on there warning label. also the ones that do state it as a side effect, say that POSSIBLE SIDE EFFECTS THAT MAY OCCUR WHILE TAKING THIS MEDICATION ARE... I feel its misleading in such as to lead one to believe that it will stop once the medicine is stopped. according to the American Tinnitus Assoc. Sometimes it doesnt stop, and there is no cure,its irrevocable. I feel that something that can cause people to become disabled, should be fully disclosed to the patient, prior to it becoming a lifelong regret at the hands of BIG MONEY pharmacutical companies. If they can charge the kind of money for there product, then they can certainly create a label that gives the full skinny on the product. Need feedback please. a1a.
Posts You May Be Interested In